Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Battistella L.; Carocci F.; Manolache C., Reduced invariants from cuspidal maps, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2020, 373, pp. 6713 - 6756 [Scientific article] Open Access
-
Aragona R.; D'andrea A., Normal form in hecke-kiselman monoids associated with simple oriented graphs, «ALGEBRA AND DISCRETE MATHEMATICS», 2020, 30, pp. 161 - 171 [Scientific article] Open Access
-
Parisi G.; Perrupato G.; Sicuro G., Random-link matching problems on random regular graphs, «JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT», 2020, 2020, pp. 1 - 30 [Scientific article] Open Access
-
Semerjian G.; Sicuro G.; Zdeborova L., Recovery thresholds in the sparse planted matching problem, «PHYSICAL REVIEW. E», 2020, 102, pp. 1 - 18 [Scientific article] Open Access
-
Jean-Denis Durou, Maurizio Falcone, Yvain Quéau, Silvia Tozza, Advances in Photometric 3D-Reconstruction, Cham, Springer Cham, 2020, pp. 234 (ADVANCES IN COMPUTER VISION AND PATTERN RECOGNITION). [Editorship]
-
Frangioni, A.; Galli, L., Optimization methods: An applications-oriented primer, in: Analytics for the Sharing Economy: Mathematics, Engineering and Business Perspectives, Cham, Springer International Publishing, 2020, pp. 5 - 24 [Chapter or essay]